# SDR UIEA2017102502095

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Card
- Part number: 285T00967
- Condition: Failed
- Location: Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC DISCRETE CARD M644 INTERNAL RELAY K13 FAILED TO OPERATE.  THE CARD WAS REPLACED.
